| Model Number |
M0068318250 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0501 captures the reportable event of dart detachment.
Event or Problem Description
It was reported that, during a transvaginal mesh procedure, the dart detached from the suture and fell inside the patient.An attempt to retrieve the dart was made, but it could not be removed.Another capio slim device was used to complete the procedure, and no complications were reported for the patient.